Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Rational harmonic curves


Authors: Edward Kasner and John DeCicco
Journal: Bull. Amer. Math. Soc. 53 (1947), 824-831
MathSciNet review: 0022693
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1947-08900-X
PII: S 0002-9904(1947)08900-X